# SDR SAI020701

- Difficulty date: February 20, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N33NC
- Make and model: Cessna 402B
- Aircraft serial: 402B0825
- Aircraft time: 10,642 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Wing
- Part time: 10,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE LOCATED OUT OF THE RADIUS GOING TO A RIVET ON ALL FOUR LOCATIONS OF THE MAIN SPAR WEB ABOVE THE UPPER MAIN SPAR CAP AT FS 154.50.  THE FWD AND AFT MAIN SPAR WEB EXTENDS ABOVE THE CAP WHEN IT EXITS THE FUSELAGE AND FORMS A FLANGE WHERE THE UPPER SKINS ATTACH.  REPAIR WAS COMPLETED WITH A DER.
